Alert archive / Alabama / Small Craft Advisories in 2013
Small Craft Advisory 61, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Nov 18, 2013, 3:15 AM CST. It took effect at Nov 18, 2013, 6:00 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2013, 3:15 AM CST (09:15 UTC)
- In effect from
- Nov 18, 2013, 6:00 PM CST
- Expired
- Nov 19, 2013, 12:00 PM CST
- In force
- 18 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
948 WHUS74 KMOB 180915 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 315 AM CST MON NOV 18 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR TONIGHT THROUGH TUESDAY MORNING... .BEHIND A FRONT MOVING SOUTH OF THE AREA TODAY...STRONG OFFSHORE WINDS WILL MOVE OVER AREA COASTAL WATERS. GMZ630>635-650-655-670-675-181715- /O.NEW.KMOB.SC.Y.0061.131119T0000Z-131119T1700Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 315 AM CST MON NOV 18 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 11 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM CST TUESDAY. * WINDS: RISING TO 20 TO 25 KNOTS OVERNIGHT. * SEAS: BUILDING TO AROUND 4 FEET NEAR SHORE TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
929 WHUS74 KMOB 181906 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 106 PM CST MON NOV 18 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR TONIGHT THROUGH TUESDAY MORNING... .STRONG OFFSHORE WINDS WILL OCCUR OVER AREA COASTAL WATERS TONIGHT INTO TUESDAY MORNING BEHIND A COLD FRONT MOVING SOUTH OF THE AREA. GMZ630>635-650-655-670-675-190315- /O.CON.KMOB.SC.Y.0061.131119T0000Z-131119T1700Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 106 PM CST MON NOV 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM CST TUESDAY. * WINDS: RISING TO 20 TO 25 KNOTS OVERNIGHT. * SEAS: BUILDING TO AROUND 4 FEET NEAR SHORE TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
866 WHUS74 KMOB 182140 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 340 PM CST MON NOV 18 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR TONIGHT THROUGH TUESDAY MORNING... .STRONG OFFSHORE WINDS WILL OCCUR OVER AREA COASTAL WATERS TONIGHT INTO TUESDAY MORNING BEHIND A COLD FRONT MOVING SOUTH OF THE AREA. GMZ630>635-650-655-670-675-190545- /O.EXT.KMOB.SC.Y.0061.131119T0000Z-131119T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 340 PM CST MON NOV 18 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TUESDAY. * WINDS: INCREASING FROM THE NORTH AT 20 TO 26 KNOTS. * SEAS: BUILDING TO AROUND 4 FEET NEAR SHORE TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
056 WHUS74 KMOB 190511 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1111 PM CST MON NOV 18 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR TONIGHT THROUGH TUESDAY MORNING... .STRONG OFFSHORE WINDS WILL OCCUR OVER AREA COASTAL WATERS TONIGHT INTO TUESDAY MORNING BEHIND A COLD FRONT MOVING SOUTH OF THE AREA. GMZ630>635-650-655-670-675-191800- /O.CON.KMOB.SC.Y.0061.000000T0000Z-131119T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1111 PM CST MON NOV 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY. * WINDS: INCREASING FROM THE NORTH AT 20 TO 26 KNOTS. * SEAS: BUILDING TO AROUND 4 FEET NEAR SHORE TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
576 WHUS74 KMOB 191502 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 902 AM CST TUE NOV 19 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR TONIGHT THROUGH TUESDAY MORNING... .STRONG OFFSHORE WINDS AND SEAS MORE THAN 7 FEET ARE AFFECTING AREA COASTAL WATERS THIS MORNING BEHIND A COLD FRONT MOVING SOUTH OF THE AREA. WIND AND SEAS ARE EXPECTED TO DECREASE BELOW SMALL CRAFT ADVISORY AROUND MIDDAY. GMZ630>635-650-655-670-675-191800- /O.CON.KMOB.SC.Y.0061.000000T0000Z-131119T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 902 AM CST TUE NOV 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTH AT 20 TO 26 KNOTS BECOMING NORTHEAST AND DECREASING TO BELOW 20 KNOTS AROUND MIDDAY * SEAS: 3 TO 5 FEET NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE. SEAS REMAINING 3 TO 5 FEET NEAR SHORE AND DECREASING TO 4 TO 6 FEET WELL OFFSHORE AROUND MIDDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
056 WHUS74 KMOB 191506 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 906 AM CST TUE NOV 19 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THIS MORNING... .STRONG OFFSHORE WINDS AND SEAS MORE THAN 7 FEET ARE AFFECTING AREA COASTAL WATERS THIS MORNING BEHIND A COLD FRONT MOVING SOUTH OF THE AREA. WIND AND SEAS ARE EXPECTED TO DECREASE BELOW SMALL CRAFT ADVISORY AROUND MIDDAY. GMZ630>635-650-655-670-675-191800- /O.CON.KMOB.SC.Y.0061.000000T0000Z-131119T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 906 AM CST TUE NOV 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTH AT 20 TO 26 KNOTS BECOMING NORTHEAST AND DECREASING TO BELOW 20 KNOTS AROUND MIDDAY * SEAS: 3 TO 5 FEET NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE. SEAS REMAINING 3 TO 5 FEET NEAR SHORE AND DECREASING TO 4 TO 6 FEET WELL OFFSHORE AROUND MIDDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 17, 10:39 PM CST, 4 hours 36 minutes earlier.
Area forecast discussion, Nov 17, 10:39 PM CST, 4 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1039 PM CST SUN NOV 17 2013 .UPDATE...LATEST MODEL GUIDANCE STILL SUGGESTING STRONGLY THAT WE WILL SEE CONVECTION DEVELOP/FILL IN BETWEEN THE SKINNY LINE OF SHOWERS ALONG AND AHEAD OF THE FRONT MOVING DOWN OUT OF NORTHERN MISSISSIPPI AND ALABAMA AND THE CONVECTION THAT IS DEVELOPING BETWEEN NEW ORLEANS AND MOBILE (THAT IS MOVING EASTWARD ACROSS OUR SOUTHWESTERN ZONES). LEFT LIKELY POPS GOING ACROSS THE FORECAST AREA THROUGH 12Z THEN CONTINUED TO TAPER THEM DOWN FROM NORTHWEST TO SOUTHEAST AFTER 12Z AS THE FRONT MOVES THROUGH. MOST OF THE THUNDER WILL LIKELY BE NOTED ALONG AND SOUTH OF INTERSTATE 10 WHERE THE DEEPER INSTABILITY LIES...BUT LEFT A MENTION OF ISOLATED THUNDER INLAND GIVEN MODEST INSTABILITY STILL IN PLACE (ALTHOUGH FORCING IS NOT SIGNIFICANT). UPDATED FORECAST PACKAGE JUST SHIPPED. 05/JG && .AVIATION...FOR THE LATE EVENING TERMINAL FORECAST UPDATE CONTINUED TREND OF MENTIONING BEST CHANCE OF RAIN AND THUNDERSTORMS IN THE 08Z-13Z TIMEFRAME ALONG AND AHEAD OF THE FRONT. IFR/LIFR CEILINGS WILL CONTINUE THROUGH 15Z THEN WE SHOULD SEE A GRADUAL INCREASE TO MVFR THEN VFR THOUGH THE AFTERNOON HOURS AS DRIER AIR WORKS DOWN BEHIND THE PASSING COLD FRONT. 05/JG && .PRELIMINARY POINT TEMPS/POPS... MOBILE 66 77 47 67 48 / 70 30 05 05 10 PENSACOLA 67 80 49 67 52 / 70 50 10 05 10 DESTIN 68 80 52 66 56 / 70 70 10 05 10 EVERGREEN 65 77 42 68 41 / 70 30 05 05 10 WAYNESBORO 61 74 43 66 40 / 70 20 00 00 05 CAMDEN 63 73 43 66 40 / 80 20 00 00 10 CRESTVIEW 67 80 42 70 44 / 70 50 05 05 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && 05/JG
Hazardous weather outlook, Nov 17, 10:54 PM CST, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE MOBILE AL 1054 PM CST SUN NOV 17 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-190400- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 1054 PM CST SUN NOV 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...REST OF TONIGHT AND MONDAY SCATTERED TO NUMEROUS SHOWERS WILL DEVELOP OVERNIGHT INTO EARLY MONDAY AHEAD OF A COLD FRONT ADVANCING SOUTHEAST ACROSS MISSISSIPPI AND ALABAMA. SCATTERED THUNDERSTORMS ALONG AND AHEAD OF THE FRONT CAN BE EXPECTED DURING THE EARLY MORNING HOURS ON MONDAY. WHILE THE CHANCE FOR SEVERE STORMS REMAINS LOW...A FEW STORMS MAY PRODUCE LOCALIZED WIND GUSTS TO NEAR 40 MPH AND OCCASIONAL LIGHTNING STRIKES. THE RAIN AND THUNDERSTORMS ARE EXPECTED TO MOVE SOUTHEAST OFF THE GULF COAST MONDAY MORNING WITH CLEARING SKIES EXPECTED MONDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SATURDAY. GMZ630>635-650-655-670-675-190400- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1054 PM CST SUN NOV 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...REST OF TONIGHT AND MONDAY NUMEROUS SHOWERS AND A FEW THUNDERSTORMS WILL DEVELOP OVER THE MARINE AREA EARLY MONDAY AHEAD OF AN APPROACHING COLD FRONT. A FEW OF THE STRONGER STORMS MAY PRODUCE GUSTY WINDS TO NEAR 35 KNOW...HEAVY RAIN...AND LOCALLY HIGHER SEAS. LIGHT SOUTHERLY WINDS TONIGHT WILL INCREASE FROM THE NORTHWEST MONDAY MORNING AS A COLD FRONT MOVES SOUTHEAST ACROSS THE MARINE AREA. THE STRONG OFFSHORE WIND AND ELEVATED SEAS BEHIND THE FRONT ON MONDAY MAY RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE STRONG OFFSHORE FLOW FOLLOWING THE FRONTAL PASSAGE MAY CONTINUE TO RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH TUESDAY. WINDS AND SEAS WILL DIMINISH WEDNESDAY INTO THURSDAY AS HIGH PRESSURE BUILDS IN FROM THE NORTH.
Nearby
Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.